# SDR ASAA2014040907501

- Difficulty date: April 9, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 29,220 hours, 8,898 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Part number: 3400761050
- Condition: Loose
- Location: Nr 1 Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING NR 1 ENGINE INLET INSPECTION, FOUND NR 5 DUCT PANEL WITH LOOSE FASTENERS.  ACFT GROUNDED.  R & R NR 5 DUCT PANEL, REF AMM 72-23-07.
